Subgroup separability and conjugacy separability of certain HNN extensions

Wong, Peng Choon and Wong, Kok Bin (2008) Subgroup separability and conjugacy separability of certain HNN extensions. Bulletin of the Malaysian Mathematical Sciences Society, 31 (1). pp. 25-33. ISSN 0126-6705,

Full text not available from this repository.
Official URL:


In this note, we give characterizations for certain HNN extensions of polycyclic-by-finite groups with central associated subgroups to be subgroup separable and conjugacy separable. We shall do this by showing the equivalence of subgroup separability and conjugacy separability in this type of HNN extensions.

Item Type: Article
Uncontrolled Keywords: Conjugacy separable; HNN extensions; Polycyclic-by-finite groups; Residually finite; Subgroup separable
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 11 Dec 2020 07:29
Last Modified: 11 Dec 2020 07:29

Actions (login required)

View Item View Item